# SDR USAA2015020200006

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,620 hours, 8,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warn Panel
- Part number: 2LA00546900
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLIDE SHOWING ARMED WITH ARMING HANDLE IN DISARMED POSITION ECAM.  REPLACED R3 WARNING LIGHT SLIDE ARMED PANEL IAW AMM 52-73-21.  OPERATIONS CHECKED GOOD.
